Alert archive / Alabama / Small Craft Advisories in 2008
Small Craft Advisory 48, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 14, 2008, 4:35 AM CST. It took effect at Nov 15, 2008, 12:00 AM CST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2008, 4:35 AM CST (10:35 UTC)
- In effect from
- Nov 15, 2008, 12:00 AM CST
- Expired
- Nov 16, 2008, 12:38 PM CST
- In force
- 37 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS74 KMOB 141035 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 435 AM CST FRI NOV 14 2008 ....SMALL CRAFT ADVISORY IN EFFECT UNTIL SUNDAY EVENING.... .STRONG NORTHERLY WINDS WILL INCREASE LATER TONIGHT AFTER A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND EVENING. WIND BEHIND THE FRONT WILL INCREASE RAPIDLY AND BRING OFFSHORE SEAS AS HIGH AS 10 FEET SATURDAY. GMZ670-675-141845- /O.NEW.KMOB.SC.Y.0048.081115T0600Z-081117T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 435 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. .STRONG NORTHERLY WINDS WILL INCREASE LATER TONIGHT AFTER A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND EVENING. WIND BEHIND THE FRONT WILL INCREASE RAPIDLY AND BRING OFFSHORE SEAS AS HIGH AS 10 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-141845- /O.NEW.KMOB.SC.Y.0048.081115T1200Z-081117T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 435 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH WILL BE IN EFFECT FROM 6 AM SATURDAY TO 6 PM CST SUNDAY. .STRONG NORTHERLY WINDS WILL INCREASE LATER TONIGHT AFTER A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND EVENING. WIND BEHIND THE FRONT WILL INCREASE RAPIDLY AND BRING OFFSHORE SEAS AS HIGH AS 10 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
000 WHUS74 KMOB 141626 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1026 AM CST FRI NOV 14 2008 ....SMALL CRAFT ADVISORY IN EFFECT UNTIL SUNDAY EVENING.... .NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. THE STRONG NORTHERLY WINDS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. OFFSHORE SEAS COULD BUILD AS HIGH AS 10 FEET ON SATURDAY. GMZ630-142200- /O.EXB.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/ MOBILE BAY- 1026 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM CST SUNDAY... WINDS WILL TURN TO THE NORTHWEST AND INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. STRONG WINDS OF 25 TO 30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-142200- /O.EXT.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1026 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 9 AM CST SUNDAY... NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. SEAS COULD BUILD AS HIGH AS 5 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-142200- /O.EXT.KMOB.SC.Y.0048.081115T0900Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1026 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 3 PM CST SUNDAY... NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH EARLY SUNDAY MORNING. SEAS COULD BUILD AS HIGH AS 8 TO 10 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 141628 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...COR FIRST HEADLINE NATIONAL WEATHER SERVICE MOBILE AL 1026 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... .NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. THE STRONG NORTHERLY WINDS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. OFFSHORE SEAS COULD BUILD AS HIGH AS 10 FEET ON SATURDAY. GMZ630-142200- /O.EXB.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/ MOBILE BAY- 1026 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM CST SUNDAY... WINDS WILL TURN TO THE NORTHWEST AND INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. STRONG WINDS OF 25 TO 30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-142200- /O.EXT.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1026 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 9 AM CST SUNDAY... NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. SEAS COULD BUILD AS HIGH AS 5 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-142200- /O.EXT.KMOB.SC.Y.0048.081115T0900Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1026 AM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 3 PM CST SUNDAY... NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH EARLY SUNDAY MORNING. SEAS COULD BUILD AS HIGH AS 8 TO 10 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 142152 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 352 PM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... .NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. THE STRONG NORTHERLY WINDS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. OFFSHORE SEAS COULD BUILD AS HIGH AS 10 FEET ON SATURDAY. GMZ630-650-655-150400- /O.CON.KMOB.SC.Y.0048.081115T0900Z-081116T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 352 PM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 9 AM CST SUNDAY... NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. SEAS COULD BUILD AS HIGH AS 5 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-150400- /O.CON.KMOB.SC.Y.0048.081115T0900Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 352 PM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 PM CST SUNDAY... NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WILL PERSIST BEHIND THE FRONT THROUGH EARLY SUNDAY MORNING. SEAS COULD BUILD AS HIGH AS 8 TO 10 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 150252 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 852 PM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING... .NORTHWESTERLY WINDS AND SEAS WILL INCREASE AFTER MIDNIGHT BEHIND A COLD FRONT MOVING THROUGH THE AREA. THE STRONG NORTHERLY WINDS WILL PERSIST BEHIND THE FRONT THROUGH SUNDAY MORNING. OFFSHORE SEAS COULD BUILD AS HIGH AS 10 FEET ON SATURDAY. GMZ630-650-655-151100- /O.EXT.KMOB.SC.Y.0048.081115T0600Z-081116T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 852 PM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. A STRONG COLD FRONT WILL MOVE EAST ACROSS THE GULF COASTAL WATERS OVERNIGHT. SOUTHWESTERLY WINDS AT 15 TO 25 KNOTS IN ADVANCE OF THE FRONT WILL BECOME NORTHWESTERLY AT 25 TO 30 KNOTS AFTER MIDNIGHT. WITH THE STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT...SEAS BEYOND 10 MILES OFFSHORE WILL BUILD T0 BETWEEN 6 AND 10 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-151100- /O.EXT.KMOB.SC.Y.0048.081115T0600Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 852 PM CST FRI NOV 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY. A STRONG COLD FRONT WILL MOVE EAST ACROSS THE NORTHERN GULF WATERS OVERNIGHT. SOUTHWESTERLY WINDS AT 15 TO 25 KNOTS IN ADVANCE OF THE FRONT WILL BECOME NORTHWESTERLY AT 25 TO 30 KNOTS AFTER MIDNIGHT. WITH THE STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT...SEAS WILL BUILD T0 NEAR 10 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 151017 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 417 AM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING... .STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT IN THE WAKE OF A COLD FRONT. THE STRONG OFFSHORE FLOW SUBSIDES ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA. GMZ630-650-655-151900- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 417 AM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER THE OFFSHORE WATERS THROUGH TONIGHT THEN SUBSIDE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-151900- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 417 AM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER THE OFFSHORE WATERS THROUGH TONIGHT THEN SUBSIDE SUNDAY MORNING. SEAS WILL BUILD TO 7 TO 9 FEET TODAY THEN SUBSIDE BELOW 7 FEET DURING SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 152129 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 329 PM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING... .STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT IN THE WAKE OF A COLD FRONT. THE STRONG OFFSHORE FLOW SUBSIDES ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA. GMZ630-650-655-160530- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 329 PM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER THE OFFSHORE WATERS THROUGH TONIGHT THEN SUBSIDE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-160530- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 329 PM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE OVER THE OFFSHORE WATERS THROUGH TONIGHT THEN SUBSIDE SUNDAY MORNING. SEAS OF 7 TO 9 FEET TODAY WILL SUBSIDE BELOW 7 FEET DURING SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 160308 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 908 PM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SUNDAY MORNING... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY MORNING IN THE WAKE OF A COLD FRONT. THE STRONG OFFSHORE FLOW SUBSIDES SUNDAY AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE WEST. GMZ630-650-655-161115- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 908 PM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. NORTHWEST WINDS OF 20 TO 30 KNOTS WILL CONTINUE THROUGH SUNDAY MORNING...DIMINISHING TO 10 TO 15 KNOTS SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-161115- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 908 PM CST SAT NOV 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. NORTHWEST WINDS FROM 25 TO 30 KNOTS WILL CONTINUE OVER THE OFFSHORE GULF WATERS THROUGH SUNDAY MORNING. THE WINDS WILL DIMINISH TO 10 TO 15 KNOTS SUNDAY AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE WEST. SEAS AROUND 9 FEET TONIGHT WILL SUBSIDE TO AROUND 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 161309 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 709 AM CST SUN NOV 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 9 AM THIS MORNING... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY MORNING AS HIGH PRESSURE WILL CONTINUE TO BE WEST OF THE AREA. HOWEVER...WINDS WILL DECREASE AND SEAS SUBSIDE AS THE AXIS OF THE HIGH EDGES CLOSER TO THE GULF COAST. GMZ630-650-655-161500- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 709 AM CST SUN NOV 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. NORTHWEST WINDS OF AROUND 20 KNOTS WITH OCCASIONAL GUSTS AROUND 25 KNOTS WILL CONTINUE THROUGH MID MORNING...DIMINISHING TO 10 TO 15 KNOTS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-162100- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 709 AM CST SUN NOV 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. NORTHWEST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS AROUND 25 KNOTS WILL CONTINUE OVER THE OFFSHORE GULF WATERS THIS MORNING. WINDS WILL DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON. SEAS OF 5 TO 7 FEET WILL BE SLOW TO SUBSIDE UNTIL MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 161516 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 916 AM CST SUN NOV 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 3 PM THIS AFTERNOON FOR THE FAR OFFSHORE WATERS... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS MORNING AS HIGH PRESSURE WILL CONTINUE TO BE WEST OF THE AREA. HOWEVER... WINDS WILL DECREASE AND SEAS SUBSIDE AS THE AXIS OF THE HIGH EDGES CLOSER TO THE GULF COAST. GMZ630-650-655-161630- /O.EXP.KMOB.SC.Y.0048.000000T0000Z-081116T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 916 AM CST SUN NOV 16 2008 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT CRITERIA. $$ GMZ670-675-162100- /O.CON.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 916 AM CST SUN NOV 16 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. NORTHWEST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS AROUND 25 KNOTS WILL CONTINUE OVER THE OFFSHORE GULF WATERS THIS MORNING. WINDS WILL DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON. SEAS OF 5 TO 7 FEET WILL BE SLOW TO SUBSIDE UNTIL MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 161838 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1238 PM CST SUN NOV 16 2008 ...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR ALABAMA AND WESTERN FLORIDA OFFSHORE WATERS... .SEAS HAVE SETTLED BELOW SMALL CRAFT ADVISORY LEVELS AT NOONTIME...WITH WINDS SETTLING EARLIER...PROMPTING THE CANCELLATION OF THE SMALL CRAFT ADVISORY. GMZ670-675-161945- /O.CAN.KMOB.SC.Y.0048.000000T0000Z-081116T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1238 PM CST SUN NOV 16 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SETTLED BELOW SMALL CRAFT ADVISORY LEVELS AT NOONTIME...WITH WINDS SETTLING EARLIER...PROMPTING THE CANCELLATION OF THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 1:24 AM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Nov 14, 1:24 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 124 AM CST FRI NOV 14 2008 .AVIATION UPDATE...VSBY DROPPING IN MANY PLACES AROUND THE CWA INCLUDING THE TERMINALS. ADJUSTED EARLY PREVAILING GROUPS FOR CURRENT CONDITIONS. PUT IN TEMPO GROUPS FOR 09-13Z TO ALLOW FOR 1/4SM AND VV001 OR VERY LOW CIGS. BFM HAS A PREVAILING GROUP FOR THIS...AND BEING SO CLOSE TO THE WATER AM CONFIDENT THAT WILL HAPPEN. ************PREVIOUS********** .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...WITH PLENTY OF SUNSHINE THIS AFTERNOON WE SAW NEAR RECORD HIGHS. SHOULD SEE SOME PATCHY DENSE FOG AGAIN TONIGHT AND INCREASING POPS AFTER MIDNIGHT. USING THE LOCAL WRF EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE CWA AFTER MIDNIGHT AND CONTINUE DURING THE DAY FRIDAY. THE 12Z GFS SHOWS SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING THROUGHOUT MOST OF THE DAY ON FRIDAY AND SLOWLY ENDING FROM WEST TO EAST FRIDAY NIGHT. THE UPPER LOW CAUSING THE SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE NORTHERN GULF...PASSING SOUTH AND EAST OF OUR AREA FRIDAY NIGHT AND INTO SATURDAY. MOST OF THE STRONGER THUNDERSTORMS SHOULD REMAIN TO OUR EAST...HOWEVER WE COULD SEE A FEW STRONG THUNDERSTORMS ACROSS THE WESTERN FLORIDA PANHANDLE AND GENERALLY EAST OF I-65 IN SOUTHWEST ALABAMA WHERE SHEAR VALUES WILL BE HIGHER FRIDAY AFTERNOON AND INTO THE EVENING HOURS. THE COLD FRONT WILL MOVE THROUGH THE AREA LATE FRIDAY NIGHT. COOLER AND DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY AS HIGH PRESSURE BUILDS IN. SATURDAY WILL BE WINDY DUE TO THE STRONG PRESSURE GRADIENT AND RATHER COOL AS AFTERNOON HIGH TEMPERATURES WILL BE BELOW SEASONABLE NORMALS. HAVE NOT VENTURED FAR FORM GUIDANCE FOR SATURDAY NIGHTS LOWS DIPPING INTO THE MID 30S. 04/KC && .LONG TERM (SUNDAY THROUGH WEDNESDAY)...COOL AND DRY CONDITIONS WILL CONTINUE AS HIGH PRESSURE REMAINS ACROSS THE AREA THROUGH SUNDAY NIGHT. TEMPERATURES WILL BEGIN TO MODERATE EARLY NEXT WEEK AS THE UPPER TROUGH MOVES OUT AND A ZONAL FLOW SETS UP. HOWEVER TEMPERATURES SHOULD REMAIN AT OR SLIGHTLY BELOW SEASONABLE NORMALS THROUGH MID WEEK AS RIDGING REMAINS OVER THE AREA. 04/KC && .AVIATION...(18Z ISSUANCE) WITH GOOD SOUTHERLY FLOW OVER RELATIVELY COOL GULF WATERS...DENSE FOG IS AGAIN EXPECTED TONIGHT...WITH VISBYS DIPPING BELOW 1/2SM. AS AN UPPER SYSTEM MOVES NORTHEAST FROM TX TONIGHT INTO FRIDAY...ANOTHER ROUND OF SHRA/TSRA IS EXPECTED AGAIN FRIDAY...STARTING FRIDAY MORNING. /16 && .MARINE...A SYSTEM OVER THE LOWER RIO GRANDE VALLEY WILL SWING NORTHEAST...CROSSING THE AREA FRIDAY INTO FRIDAY NIGHT. ANOTHER SYSTEM SWINGING SOUTHEAST OVER THE PLAINS WILL COMBINE WITH THIS SYSTEM TO PUSH A STRONG FRONT ACROSS THE AREA FRIDAY NIGHT...WITH MODERATE TO STRONG OFFSHORE FLOW FOLLOWING BY SATURDAY SUNRISE. AM HOLDING OFF ON ISSUING AND SMALL CRAFT ADVISORY AT THIS TIME. THE STRONG WINDS/HIGH SEAS WILL LAST INTO SUDNAY...THEN SETTLE INTO MONDAY. ANOTHER SYSTEM PUSHING SOUTH OVER THE EASTERN CONUS WILL SEND A RE-ENFORCING FRONT ACROSS THE AREA TUESDAY...WITH MODERATE TO AT TIMES STRONG OFFSHORE FLOW EXPECTED TUESDAY NIGHT INT MID WEEK. /16 && .FIRE WEATHER...A MOIST AIRMASS WILL REMAIN IN PLACE ACROSS THE AREA THROUGH FRIDAY WHILE A COLD FRONT APPROACHES FROM THE WEST. SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE UNTIL THE COLD FRONT MOVES THROUGH THE REGION ON FRIDAY NIGHT AND USHERS COOLER AND DRIER AIR INTO THE AREA. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS THROUGH SATURDAY BUT MAY DROP BRIEFLY BELOW CRITICAL LEVELS ON SUNDAY AND MONDAY. 04/KC && .PRELIMINARY POINT TEMPS/POPS... MOBILE 62 78 55 66 / 50 60 60 10 PENSACOLA 66 78 57 64 / 60 60 60 20 DESTIN 68 77 60 67 / 70 70 60 20 EVERGREEN 60 77 55 60 / 60 70 70 20 WAYNESBORO 59 75 50 59 / 40 60 60 10 CAMDEN 61 79 53 59 / 60 70 70 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 13, 5:00 AM CST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST THU NOV 13 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-141100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CST THU NOV 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. A WEAK TROUGH OF SURFACE LOW PRESSURE...MEANDERING ACROSS THE GULF COAST...PROVIDES THE FOCUS FOR SCATTERED SHOWERS AND A FEW THUNDERSTORMS. DUE TO THE PRESENCE OF WEAK WIND PROFILES AND INSTABILITY...THE RISK OF SEVERE THUNDERSTORMS APPEARS LOW AT THIS TIME. PATCHY FOG COULD BE DENSE AT TIMES MAKING FOR HAZARDOUS DRIVING CONDITIONS DURING THE MORNING COMMUTE. MOTORISTS COULD ENCOUNTER VISIBILITIES LESS THAN A MILE AT TIMES THROUGH SHORTLY AFTER SUNRISE. VISIBILITIES ARE THEN FORECAST TO IMPROVE DURING THE DAY POSSIBLY LOWERING AGAIN LATER TONIGHT AS PATCHY FOG REFORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY LOOKS TO REMAIN UNSETTLED AHEAD OF A STRONG COLD FRONT WHICH WILL BE APPROACHING FROM THE WEST. SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. HAZARDOUS CONDITIONS ARE EXPECTED OVER THE MARINE AREA THIS WEEKEND. THE FRONT SURGES EAST OF THE AREA ON SATURDAY BRINGING A STRONG NORTHWEST FLOW AND BUILDING SEAS. STRONG NORTH FLOW IS FORECAST TO PERSIST THROUGH SUNDAY MORNING. SMALL CRAFT ADVISORIES WILL LIKLEY BE REQUIRED. MUCH DRIER CONDITIONS LATER IN THE WEEKEND AND INTO THE FIRST OF NEXT WEEK WILL LIKELY INCREASE THE FIRE DANGER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR HAZARDOUS WEATHER IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 1:45 PM CST | Fire Weather Watch | MOB | Walton | 38 hr |
Nearby
Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.